Volume 8, Number 1
Previous Issue Next Issue

Peng-cheng Lin & Guang-fu Sun

J. Comp. Math., 8 (1990), pp. 1-15

Preview Full PDF 518 2055 Abstract

Zi-Hua Wei

J. Comp. Math., 8 (1990), pp. 16-22

Preview Full PDF 509 2050 Abstract

Jian-ming Miao

J. Comp. Math., 8 (1990), pp. 23-27

Preview Full PDF 508 2031 Abstract

Wei Yuan

J. Comp. Math., 8 (1990), pp. 30-44

Preview Full PDF 517 2035 Abstract

Yun-Min Zhu & Gang Yin

J. Comp. Math., 8 (1990), pp. 45-54

Preview Full PDF 420 2002 Abstract

Guang-Nan Chen

J. Comp. Math., 8 (1990), pp. 55-64

Preview Full PDF 415 1924 Abstract

Guo-liang Xu

J. Comp. Math., 8 (1990), pp. 65-74

Preview Full PDF 505 2065 Abstract

Zong-Ci Shi & Fei Zhang

J. Comp. Math., 8 (1990), pp. 75-91

Preview Full PDF 533 2108 Abstract

Lin-bo Zhang

J. Comp. Math., 8 (1990), pp. 92-98

Preview Full PDF 397 1941 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard